Razmi, J., Yousefi, M.. (1391). Introducing a Novel Mathematical Model for School Vehicle Routing Problem and Proposing a New Algorithm to Solve It. , 46(2), 185-194. doi: 10.22059/jieng.2012.30561
J. Razmi; M. Yousefi. "Introducing a Novel Mathematical Model for School Vehicle Routing Problem and Proposing a New Algorithm to Solve It". , 46, 2, 1391, 185-194. doi: 10.22059/jieng.2012.30561
Razmi, J., Yousefi, M.. (1391). 'Introducing a Novel Mathematical Model for School Vehicle Routing Problem and Proposing a New Algorithm to Solve It', , 46(2), pp. 185-194. doi: 10.22059/jieng.2012.30561
Razmi, J., Yousefi, M.. Introducing a Novel Mathematical Model for School Vehicle Routing Problem and Proposing a New Algorithm to Solve It. , 1391; 46(2): 185-194. doi: 10.22059/jieng.2012.30561


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.